Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have had a heart stint, chest pain, had low potassium, type 2 diabetes, over weight, high cholesterol. What is wrong?

Hello. I have had a heart stint and continued to have chest pain afterwards. I had 2 more heart caths. Which were normal. After several medication changes I began to feel better. But then after about 3 months I had low potassium . Got that regulated. I was on the mend I lost 40 pounds. Then after about 8 months I started feeling tired and rapidly gained weight back. I was so tired and worn out I was scared to drive. I went to a Endocrinologist foundmy it. D was 13. Got that regulated. This past Oct. I joined the YMCA and was progressing nicely. I lost inches but not weight. So I just added some more cardio and watched my diet. Now in the last month chest pain and short breath started again. I couldn t work out. I called my cardiologist had another stress test and heart cath. Both showed nothing. I m still suffering chest pain and short breath. I can t even climb stairs. What is my next move. I had pulmonary test last time also neg.. type 2 diabetes thyroid hbp and cholesterol and overweight I have family history of heart problems. No it s not anxiety. I m story I wasted our time. I m not prepared to pay for an answer. I thought this was a free forum type. Have a good day.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
some times the breathlessness may be because of over weight, if u r not able to do life style modifications like diet and exercise, u can start weight reducing medications like orlistat 120 mg 3 times daily for 3 months for weight reduction
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor